# SDR AU001207

- Difficulty date: December 25, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6558256281
- Condition: Failed
- Location: Lt Nlg
- Part time: 17,728 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) LT NOSE WHEEL TYRE SHREDDED. THE TIRE WAS STILL INFLATED.
